# SDR IPXA10560306

- Difficulty date: May 26, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1210 S11l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FOUND DRILL START IN SKIN AT STR 11, LT BS 1210.  DRILLED OUT DAMAGE AT INSTALLED RIVET IN SKIN AT STR 11, LT BS 1210 IAW ER 10-2965.
